# SDR YV3R2021022200438

- Difficulty date: February 16, 2021
- Submitted: February 23, 2021
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: SE-JI
- Make and model: Robsin R44RAVENII
- Aircraft serial: 10581
- Aircraft time: 3,194 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Governor
- Part number: B2475
- Condition: Defective
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED GOVERNOR ASSEMBLY P/N: B247-5 WAS INTERMITTENT.
